# SDR DXTA2020022703521

- Difficulty date: February 27, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 2,880 hours, 1,973 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Switch
- Part number: 30B350003
- Part serial: HE3374
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000FT  RECEIVED A FUEL FILTER BYPASS R CAS MESSAGE. RAN CHECK LIST AND LANDED 900 POUNDS OVERWEIGHT WITHOUT INCIDENT. **** CORRECTIVE ACTION **** REMOVED FUEL FILTER HOUSING AND FOUND A LIGHT AMOUNT OF DEBRIS IN FILTER. CONTACTED MCC & PRATT & WHITNEY FLUSHED HOUSING, INSTALLED NEW FILTER. REMOVED AND REPLACED IMPENDING BYPASS SWITCH. SUMPED FUEL TANKS NO DEBRIS WAS NOTED. RAN ENGINE FOR 30 MINUTES SHUTDOWN. REMOVED AND INSPECTED NEW FUEL FILTER FOR DEBRIS. NO DEBRIS WAS NOTED IN FUEL FILTER OR HOUSING. REINSTALLED FUEL FILTER & HOUSING WITH NEW PACKING. LEAK AND OPS CHECKS OF FILTER AND IMPENDING BYPASS SWITCH GOOD. WORK DONE IAW PW 306D1 MM 72-00-00, 73-10-03.
